# SDR ASAA0540501

- Difficulty date: September 22, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65C3394325
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND BS 344 UPPER CHORD SPLICE REPAIR CORRODED.  REMOVED CORRODED CHORD REPAIR, FABRICATED AND INSTALLED REPAIR PIECES IAW ASA EA 5310-02494.  (M)
